MathSciNet Relay Station
MathSciNet bibliographic data
MR2729077 (2012c:32051) 32V40 (32V30)
Kim, Sung-Yeon Regularity of rigid CR hypersurfaces in a sphere. Proc. Amer. Math. Soc. 139 (2011), no. 1, 129–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement